Aa
A
A
Close
Avatar universal
Itching all over my body
I have hep C that cause me to have liver damage. I been itchy all over my body for about a week now and my doctor had given me med to take for it but it seem to be not working. Can you help me.
Cancel
2 Answers
Page 1 of 1
3122657 tn?1357436202
Hi

i seen your post you have to post this in the hep c forum im sure they can help you on there

i also have hep c but was looking on this forum for diabetes for my husband

in the hep c forum you can get much support from them i do not have this problem so i cant really help you but there are meny others that can help you

Best of luck to you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1711789 tn?1361311607
Hi there!

The itching is likely due to increased metabolites secondary to liver damage. The medications may take a few days to start acting. Meanwhile you could try some OTC anti-pruritic cream and see if it seems to help.
Hope this is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Share What Diabetes Topics Matter to You — $50 Gift Card!
Start by taking this 1-2 minute survey on diabetes information and advice that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
Avatar m tn
Blank
Paxiled commented on Gun Disarm Technique...
6 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
Jul 24
296076 tn?1371338074
Blank
melimeli commented on veronica0808's status
Jul 23
Diabetes - Type 2 Community Resources